# SDR CAL960605

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 794
- Part time: 47,799 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND SKIN CORRODED IN AFT BAGGAGE BIN AT STA 794, LONGERON 30R.  THE SKIN WAS REPAIRED IAW SRM 53-04, FIGURE 12B.  (X)
